# SDR 00FDEA00372

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- Aircraft time: 50,425 hours, 38,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, BS 870 FLOORBEAM FOUND CORRODED AT THE NR 1 SEAT TRACK.  REMOVED AND REPLACED PER IAW SRM 51-10-6.  FOUND WITHIN LIMITS IAW SRM 53-10-1, 51-30-2.
